# SDR CA020502004

- Difficulty date: April 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737297
- Aircraft time: 42,939 hours
- Engine: Pwa JT8D9A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Fitting
- Condition: Missing
- Location: Nr 1 Engine G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE PILOT NOTICED THE OIL QUANTITY WAS AT ZERO ON THE NR 1 ENGINE - BOTH OIL PRESSURE AND OIL TEMPERATURE WERE NORMAL. SHORTLY THERE AFTER THE OIL PRESSURE STARTED TO FLUCTUATE AND THE OIL PRESSURE WARNING LIGHT ILLUMINATED.FLIGHT CREW SHUTDOWN NR 1 ENGINE. AIRCRAFT DIVERTED AND PERFORMED AN ABNORMAL LANDING - AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION REVEALED THE BANJO FITTING BLOWN OUT FROM THE GEARBOX CAUSING THE OIL LEAK.MAINTENANCE REPLACED THE GEARBOX, GROUND CHECKED THE ENGINE AS SERVICEABLE - NO LEAKS TO REPORT.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
